MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

MEDTRONIC NAVIGATION, INC. (LITTLETON) O-ARM 1000 IMAGING SYSTEM 3RD EDITION; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number BI-700-00028-120
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier field not sufficient to hold all digits, should read: (b)(6).Onsite functional and visual examination was performed by a manufacturer representative.The system passed a system checkout and was determined to be fully operational.
 
Event or Problem Description
Medtronic received information regarding an imaging system.It was reported that intra/peri-operatively during the select patient/acquire scans task of a sacroiliac and thoracolumbar procedure, the 2d images were light/washed out and kv was at 70, and the 3d scan was black.Navigation was aborted for the procedure, and a different imaging system was brought in.No troubleshooting preformed by the site.Requested a site visit.There was a 30 minute delay to the procedure.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
The computer was returned for analysis, but the site removed their hard drives before returning it.There was insufficient information to determine the cause of the event due to analysis not being able to be properly completed.If information is provided in the future, a supplemental report will be issued.

Brand Name
O-ARM 1000 IMAGING SYSTEM 3RD EDITION
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LITTLETON)
300 foster street
littleton MA 01460
MDR Report Key7897573
Report Number1723170-2018-04901
Device Sequence Number169314
Product Code OXO
UDI-Device Identifier00643169845091
UDI-Public00643169845091
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K092564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI-700-00028-120
Device Catalogue NumberBI70000028120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight106